Alert archive / Florida / Small Craft Advisories in 2017

Small Craft Advisory 35, NWS Miami, FL

October 28, 2017

NWS Miami, FL issued this small craft advisory at Oct 28, 2017, 4:59 AM EDT. It was in force for 47 hr.

The area

The counties it named.

The facts

Issued
Oct 28, 2017, 4:59 AM EDT (08:59 UTC)
Expired
Oct 30, 2017, 4:03 AM EDT
In force
47 hr
Issued by
NWS Miami, FL

The text

As transmitted.

964 
WHUS72 KMFL 280859
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
459 AM EDT SAT OCT 28 2017

TROPICAL STORM WARNINGS EXPANDED TO INCLUDE ALL OF ATLANTIC
WATERS AND BISCAYNE BAY.

AMZ630-650-651-670-281700-
/O.CAN.KMFL.SC.Y.0034.000000T0000Z-171029T1200Z/
/O.EXA.KMFL.TR.W.1018.000000T0000Z-000000T0000Z/
BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
459 AM EDT SAT OCT 28 2017

...TROPICAL STORM WARNING IN EFFECT...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A TROPICAL STORM
WARNING, WHICH IS IN EFFECT.

* WINDS AND SEAS...NORTHEAST WINDS 30 TO 40 KT WITH GUSTS UP TO 50
  KT. SEAS 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TROPICAL STORM WARNING MEANS SUSTAINED WINDS OF 34 TO 63 KT OR 
39 TO 73 MPH ARE EXPECTED DUE TO A TROPICAL STORM WITHIN 36 
HOURS.

&&

$$

AMZ671-281700-
/O.CON.KMFL.TR.W.1018.000000T0000Z-000000T0000Z/
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
459 AM EDT SAT OCT 28 2017

...TROPICAL STORM WARNING REMAINS IN EFFECT...

* WINDS AND SEAS...NORTHEAST WINDS 30 TO 40 KT WITH GUSTS UP TO 
  50 KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TROPICAL STORM WARNING MEANS SUSTAINED WINDS OF 34 TO 63 KT OR
39 TO 73 MPH ARE EXPECTED DUE TO A TROPICAL STORM WITHIN
36 HOURS.

&&

$$

GMZ656-657-676-281700-
/O.NEW.KMFL.SC.Y.0035.171028T0859Z-171029T1200Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
459 AM EDT SAT OCT 28 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT UNTIL 8 AM EDT SUNDAY.

* WINDS AND SEAS...EAST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT.
  SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
7 follow-up statements
188 
WHUS72 KMFL 282128
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
528 PM EDT SAT OCT 28 2017

TROPICAL STORM WARNINGS EXPANDED TO INCLUDE ALL OF ATLANTIC
WATERS AND BISCAYNE BAY.

AMZ630-650-651-670-671-290530-
/O.CON.KMFL.TR.W.1018.000000T0000Z-000000T0000Z/
BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
528 PM EDT SAT OCT 28 2017

...TROPICAL STORM WARNING REMAINS IN EFFECT...

* WINDS AND SEAS...NORTHEAST WINDS 35 TO 45 KT WITH GUSTS UP TO 
  65 KT. SEAS 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TROPICAL STORM WARNING MEANS SUSTAINED WINDS OF 34 TO 63 KT OR
39 TO 73 MPH ARE EXPECTED DUE TO A TROPICAL STORM WITHIN
36 HOURS.

&&

$$

GMZ656-657-676-290530-
/O.CON.KMFL.SC.Y.0035.000000T0000Z-171029T1200Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
528 PM EDT SAT OCT 28 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SUNDAY...

* WINDS AND SEAS...NORTH WINDS 15 TO 25 KT WITH GUSTS UP TO 50 
  KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
618 
WHUS72 KMFL 290310
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
1110 PM EDT SAT OCT 28 2017

AMZ630-650-651-670-671-291200-
/O.CON.KMFL.TR.W.1018.000000T0000Z-000000T0000Z/
BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
1110 PM EDT SAT OCT 28 2017

...TROPICAL STORM WARNING REMAINS IN EFFECT...

* WINDS AND SEAS...NORTHEAST WINDS 30 TO 40 KT WITH GUSTS UP TO 55
  KT. SEAS 7 TO 10 FEET IN THE ATLANTIC WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TROPICAL STORM WARNING MEANS SUSTAINED WINDS OF 34 TO 63 KT OR
39 TO 73 MPH ARE EXPECTED DUE TO A TROPICAL STORM WITHIN
36 HOURS.

&&

$$

AMZ610-291200-
/O.EXA.KMFL.SC.Y.0035.000000T0000Z-171029T1200Z/
LAKE OKEECHOBEE-
1110 PM EDT SAT OCT 28 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT UNTIL 8 AM EDT SUNDAY.

* WINDS...NORTH WINDS 15 TO 25 KT WITH GUSTS UP TO 35 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ656-657-676-291200-
/O.CON.KMFL.SC.Y.0035.000000T0000Z-171029T1200Z/
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
1110 PM EDT SAT OCT 28 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SUNDAY...

* WINDS AND SEAS...NORTH WINDS 20 TO 30 KT WITH GUSTS UP TO 45 
  KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
585 
WHUS72 KMFL 290904
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
504 AM EDT SUN OCT 29 2017

AMZ630-291715-
/O.CAN.KMFL.TR.W.1018.000000T0000Z-000000T0000Z/
/O.EXB.KMFL.SC.Y.0035.000000T0000Z-171030T0000Z/
BISCAYNE BAY-
504 AM EDT SUN OCT 29 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...TROPICAL STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. THE
TROPICAL STORM WARNING HAS BEEN CANCELLED.

* WINDS AND SEAS...NORTHEAST WINDS 20 TO 25 KT. SEAS 1 TO 2 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ650-651-670-671-291715-
/O.CON.KMFL.TR.W.1018.000000T0000Z-000000T0000Z/
/O.EXB.KMFL.SC.Y.0035.171029T1200Z-171030T0300Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
504 AM EDT SUN OCT 29 2017

...TROPICAL STORM WARNING REMAINS IN EFFECT...
...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 11 PM
EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 11 PM EDT
THIS EVENING.

* WINDS AND SEAS...NORTHEAST WINDS 30 TO 40 KT WITH GUSTS UP TO 
  50 KT. SEAS 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ610-GMZ656-657-291715-
/O.EXT.KMFL.SC.Y.0035.000000T0000Z-171030T0000Z/
LAKE OKEECHOBEE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
504 AM EDT SUN OCT 29 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS AND SEAS...NORTHWEST WINDS 20 TO 25 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ676-291715-
/O.EXT.KMFL.SC.Y.0035.000000T0000Z-171030T0300Z/
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
504 AM EDT SUN OCT 29 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS AND SEAS...NORTHWEST WINDS 20 TO 25 KT WITH GUSTS UP TO 
  30 KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
209 
WHUS72 KMFL 291202
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
802 AM EDT SUN OCT 29 2017

...TROPICAL STORM WARNINGS HAVE EXPIRED FOR THE ATLANTIC WATERS...

.TROPICAL STORM PHILIPPE HAS MOVED INTO THE NORTHWESTERN BAHAMAS,
AND TROPICAL STORM FORCE WINDS HAVE MOVED EAST OF THE LOCAL
WATERS. THEREFORE, THE TROPICAL STORM WARNING HAS EXPIRED FOR THE
ATLANTIC COASTAL WATERS OF SOUTHEAST FLORIDA.

AMZ650-651-670-671-300000-
/O.CAN.KMFL.TR.W.1018.000000T0000Z-000000T0000Z/
/O.CON.KMFL.SC.Y.0035.000000T0000Z-171030T0300Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
802 AM EDT SUN OCT 29 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...
...TROPICAL STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE TROPICAL
STORM WARNING.

* WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 35
  KT. SEAS 7 TO 10 FEET, SUBSIDING TO 4 TO 6 FEET LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ610-630-GMZ656-657-300000-
/O.CON.KMFL.SC.Y.0035.000000T0000Z-171030T0000Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
802 AM EDT SUN OCT 29 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30
  KT. GULF SEAS 7 TO 10 FEET, SUBSIDING TO 4 TO 6 FEET LATE
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ676-300000-
/O.CON.KMFL.SC.Y.0035.000000T0000Z-171030T0300Z/
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
802 AM EDT SUN OCT 29 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30
  KT. SEAS 8 TO 11 FEET, SUBSIDING TO 4 TO 6 FEET LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
445 
WHUS72 KMFL 292352
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
752 PM EDT SUN OCT 29 2017

AMZ610-630-GMZ656-657-300100-
/O.EXP.KMFL.SC.Y.0035.000000T0000Z-171030T0000Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
752 PM EDT SUN OCT 29 2017

...SMALL CRAFT ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING...

WINDS WILL CONTINUE TO DECREASE BELOW ADVISORY LEVELS THROUGH 
LATE THIS EVENING. THUS, THE SMALL CRAFT ADVISORY WILL BE ALLOWED
TO EXPIRE. 

$$

AMZ650-651-670-671-GMZ676-300300-
/O.CON.KMFL.SC.Y.0035.000000T0000Z-171030T0300Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
752 PM EDT SUN OCT 29 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
322 
WHUS72 KMFL 300249
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
1049 PM EDT SUN OCT 29 2017

SMALL CRAFT ADVISORY EXTENDED FOR ATLANTIC AND OFFSHORE GULF
WATERS THROUGH TONIGHT.

AMZ650-651-670-671-GMZ676-300900-
/O.EXT.KMFL.SC.Y.0035.000000T0000Z-171030T0900Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
1049 PM EDT SUN OCT 29 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT MONDAY...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
799 
WHUS72 KMFL 300803
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
403 AM EDT MON OCT 30 2017

AMZ650-651-670-671-GMZ676-300915-
/O.CAN.KMFL.SC.Y.0035.000000T0000Z-171030T0900Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
403 AM EDT MON OCT 30 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL
CRAFT ADVISORY.

THE SEAS IN THE ATLANTIC AND OFFSHORE GULF WATERS OF SOUTH FLORIDA
HAS FALLEN BELOW 7 FEET EARLY THIS MORNING. THEREFORE, THE SMALL
CRAFT ADVISORY HAS BEEN CANCELLED FOR THE ATLANTIC AND OFFSHORE
GULF WATERS OF SOUTH FLORIDA.

$$

HTTP://WWW.WEATHER.GOV/MIAMI

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Oct 28, 4:57 AM EDT, 2 minutes earlier.

Area forecast discussion, Oct 28, 4:57 AM EDT, 2 minutes before
Area Forecast Discussion
National Weather Service Miami FL
457 AM EDT Sat Oct 28 2017

...All EYES ARE ON POTENTIAL TROPICAL CYCLONE 18 FOR TODAY
INTO TONIGHT...

.DISCUSSION...
A Potential Tropical Cyclone 18 over the Western Caribbean Sea is
forecast by the NHC to move north to northeast today crossing
western Cuba and moving through the southeastern Atlantic waters
of South Florida tonight. The Potential Tropical Cyclone 18 should
then move quickly northeast through the Western Atlantic waters on
Sunday, as a cold front moves southeast down the Florida Peninsula
and through South Florida.

Even if the cyclone does not develop today, deep tropical moisture
will work into South Florida through today leading to wet
conditions by this afternoon and remaining over the area tonight,
before quickly drying out on Sunday from north to south as a cold
front moves through the area. Therefore, pops will be in the 80
to 100 percent range today into this evening, before decreasing
quickly late tonight into Sunday morning over South Florida.

Some of the storms could be strong this afternoon into early
tonight, due to a low level jet working into the area around the
Potential Tropical Cyclone 18. The primary threats from the
strong storms will be lightning strikes, gusty winds, and heavy
rainfall. A tornado or two is also possible over South Florida
this afternoon into this evening.

The PWAT values will be increasing quickly over South Florida
today and should get up to 2.2 to 2.4 inches by late this
afternoon into this evening. The PWAT values will then quickly
decrease late tonight into Sunday morning and be down to around 1
inch by Sunday afternoon. This will lead to heavy rainfall late
this afternoon into this evening with the possible 2 to 4 inches
with isolated 6 inches over South Florida. At this time, it looks
like a Flood Watch will not be needed for South Florida due to the
fast moving Potential Cyclone. However, if the Potential Tropical
Cyclone slows down, then a Flood Watch may be needed later today
for South Florida.

.EXTENDED FORECAST...
High pressure will build into South Florida from the west by early
to middle of next week. This will keep the dry and cooler air in
place over South Florida, as the winds swing from a northerly
direction early this week to a more northeast direction by middle
of next week. The weather will remain mostly dry for the early to
middle of next week over South Florida with the coolest
temperatures for early next week.

Highs will only get up into the 70s early next week before
warming up into the 80s for the middle of the week. Lows are
forecast to cool down into the mid to upper 40s north of
Alligator Ally and down into the 50s south of Alligator Alley
Monday morning. However, the wind chill readings will be able to
get down into the lower to mid 40s north of Alligator Alley and to
around 50 south of Alligator Alley Monday morning. The low will
then warm up into the 60s over most of South Florida by middle of
the week, except around 60 west of Lake Okeechobee.

&&

.MARINE...
Marine conditions will deterioate very quickly today over the
Atlantic and Biscayne Bay waters, and should be in tropical storm
conditions by this afternoon into tonight. Therefore, a Tropical
Storm warning has been issued for the Atlantic and Biscayne Bay
waters. The Gulf waters are also under a SCA for the winds
through at least tonight.

&&

.FIRE WEATHER...
The relative humidity will remain well above the critical value
today due to the deep tropical moisture working into South Florida
from the south. However, the relative humidity will then be on a
decrease on Sunday getting into the upper 40s to lower 50s before
decreasing down into the lower to mid 30s on Monday. At this time
will not be issuing any Red Flag watches or warnings for South
Florida for Monday, but will continue to monitor the latest runs
to see if this trend continues for Monday.

&&

.PRELIMINARY POINT TEMPS/POPS...
West Palm Beach  79  73  80  49 / 100 100  20   0
Fort Lauderdale  79  75  81  53 / 100 100  20   0
Miami            80  75  82  54 / 100 100  20   0
Naples           81  71  76  52 /  90  90  20   0

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...Tropical Storm Warning for AMZ630-650-651-670-671.

GM...Small Craft Advisory until 8 AM EDT Sunday for GMZ656-657-676.

&&

DISCUSSION...54/BNB
MARINE...54/BNB
FIRE WEATHER...54/BNB
Hazardous weather outlook, Oct 28, 12:43 AM EDT, 4 hours 16 minutes before
Hazardous Weather Outlook for South Florida...UPDATED
National Weather Service Miami FL
1243 AM EDT Sat Oct 28 2017

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
281645-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
1243 AM EDT Sat Oct 28 2017

...TROPICAL STORM WARNING ISSUED FOR OFFSHORE MIAMI-DADE WATERS...
...HEAVY RAINS AND STORMS POSSIBLE ACROSS SOUTH FLORIDA SATURDAY...

This hazardous weather outlook is for South Florida.

.DAY ONE...TONIGHT

Rip Currents: There is a moderate risk of rip currents for the
Atlantic beaches.

No other hazardous weather is expected during the overnight hours.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

Potential Tropical Cyclone 18 over the Northwestern Caribbean is
expected to strengthen into a tropical storm as it moves to the
north, then northeast across western Cuba later today. Rain from this
system is expected to overspread South Florida starting later this
morning, and continue through early Sunday as the system is forecast
to quickly move through the Florida Straits and into the
Northwestern Bahamas Saturday night and early Sunday.

Scattered thunderstorms will be possible over all of South Florida
today, with the potential for some of the thunderstorms to become
strong to severe. The primary hazards from the storms will be
lightning and gusty winds. Minor flooding will be possible with the
heaviest rainfall, especially in low lying and poorly draining
areas. Isolated tornadoes can not be ruled out later this afternoon
and overnight.

Marine conditions will quickly deteriorate later today, especially
over the Atlantic waters. Another cold frontal passage will bring
hazardous conditions in both the Atlantic and Gulf waters of South
Florida Sunday into Monday.

The risk of rip currents will continue to increase this weekend over
the Atlantic and Gulf waters of South Florida.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight, but could be
needed later today.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

Baxter

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 28, 12:29 AM EDTSmall Craft AdvisoryMFL5 hr
Oct 28, 12:29 AM EDTTropical Storm WarningMFL32 hr
Oct 28, 10:18 AM EDTFlood WatchMFLBroward, Collier, Miami-Dade, Monroe, Palm Beach19 hr
Oct 28, 11:17 AM EDTTropical Storm WatchMFLMiami-Dade18 hr
Oct 28, 11:40 AM EDTRip Current StatementMFLBroward, Palm Beach17 hr
Oct 28, 1:18 PM EDTTornado WarningMFLMiami-Dade27 min
Oct 28, 2:24 PM EDTSpecial Marine WarningMFL36 min
Oct 28, 4:32 PM EDTSpecial Marine WarningMFL43 min
Oct 28, 5:39 PM EDTTornado WarningMFLPalm Beach21 min
Oct 28, 6:10 PM EDTTornado WarningMFLPalm Beach20 min
Oct 28, 6:14 PM EDTSpecial Marine WarningMFL31 min
Oct 28, 6:26 PM EDTTornado WarningMFLPalm Beach22 min
Oct 28, 6:58 PM EDTSpecial Marine WarningMFL32 min
Oct 28, 7:04 PM EDTAreal Flood AdvisoryMFLPalm Beach3 hr
Oct 28, 7:14 PM EDTAreal Flood AdvisoryMFLPalm Beach3 hr
Oct 28, 7:27 PM EDTSpecial Marine WarningMFL33 min

Nearby

Small Craft Advisories in Florida, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.